MAUDE Adverse Event Report: CAREFUSION, INC ILLINOIS (TJ) NEEDLE ASPIRATION 18GA- TIN3018; BONE MARROW COLLECTION/TRANSFUSION KIT

CAREFUSION, INC ILLINOIS (TJ) NEEDLE ASPIRATION 18GA- TIN3018; BONE MARROW COLLECTION/TRANSFUSION KIT
Model Number TIN3018
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Due to stock inspection we¿ve identified 2 x 18g jamshidi bone marrow biopsy needle (lot 0001395413) with needle protector to become detached within the packaging, which let needle of the device to puncture the packaging compromising the sterile barrier.I will be rejecting all our stock of (b)(4) x (lot 0001395413 & 0001390010) and sending back to you as it could result in potential injury for our workers or customers.Needle sticking through pack.
 
Additional Manufacturer Narrative
Pr (b)(4) follow-up emdr for device evaluation: one photo was provided to our quality team for investigation.Through visual inspection it was observed that the detached needle protector next to the needle in the pouch therefore, the reported failure mode was confirmed.A review of the internal manufacturing device records and raw material history files for the reported lot numbers 0001395413, 0001390010 were performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.A corrective action project was opened to further investigate and address this issue.This capa addresses package damaged from disconnected needle protectors, loose needle protectors, and bent needles.The updates will reduce the potential for needles being loose from protectors.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.H3 other text : see manufacturer here.
 
Event or Problem Description
Due to stock inspection we¿ve identified 2 x 18g jamshidi bone marrow biopsy needle (lot 0001395413) with needle protector to become detached within the packaging, which let needle of the device to puncture the packaging compromising the sterile barrier.I will be rejecting all our stock of 321 x (lot 0001395413 & 0001390010) and sending back to you as it could result in potential injury for our workers or customers.Needle sticking through pack.

Brand Name
ILLINOIS (TJ) NEEDLE ASPIRATION 18GA- TIN3018
Common Device Name
BONE MARROW COLLECTION/TRANSFUSION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key13770193
Report Number1625685-2022-00038
Device Sequence Number12020176
Product Code LWE
UDI-Device Identifier10885403043819
UDI-Public(01)10885403043819
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K913306
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberTIN3018
Device Catalogue NumberTIN3018
Device Lot Number0001395413
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Supplement Date Received by Manufacturer04/15/2022
Initial Report FDA Received Date03/15/2022
Supplement Report FDA Received Date04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown